# SDR C2XA06SH046

- Difficulty date: April 19, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 8,807 hours, 7,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520170409
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE FUSELAGE SKIN AT FRAME 7 WAS FOUND TO BE GOUGED.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A PATCH REPAIR IAW EMB 145 SRM 53-11-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
